# SDR UALA2009081302491

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 32,852 hours, 7,251 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 1819KTU01
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY INDICATION ON EICAS DISPLAY - FLUCTUATES.  CREW COMMENTS:  FUEL QTY FLUCTUATES 2000 POUNDS.  PERFORMANCE PAGE SHOWS CALC FUEL.  RIGHT FUEL QTY SENSOR 19 SHOWS 0.0 SENSOR 18 SHOWS 8.6 SENSOR 20 SHOWS 0.7 RIGHT FUEL QTY INOP TOTAL FUEL QTY ALSO INOP AND MEL APPLIED FUELER VERIFIED FUEL ON BOARD DENVER.  CREW REPORTS NORMAL INDICATION WHEN FUEL BELOW PROBE NR 19 RT.  REF MAINT TIP MT28-UA09 SUGGEST REPLACEMENT OF PROBE.  SUSPECT PCN 483-0066 UNIT, NOT STKD HNLJL. REPLACED TANK UNIT NR 19 IN RT MAIN.  OPS CHECKS GOOD.
